# SDR MWEA99261

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-32
- Aircraft serial: 45718
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 5913421
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT NOSE GEAR DOOR HINGE CUT OUT DOUBLER PLATE IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
